# SDR CA100217005

- Difficulty date: July 7, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 23,359 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Elbow
- Part number: 310047001
- Condition: Fractured
- Location: Rgb
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING BOLT REPLACEMENT CAMPAIGN RGB OIL PRESSURE TRANSFER ELBOW WAS VISUALLY INSPECTED AND DISCOVERED THE OTBD MOUNTING PAD LOOP FRACTURED. (TC 20100217005)
